THE LAGUERRE TYPE d- ORTHOGONAL POLYNOMIALS


Korkmaz-Duzgun D., Erkus-Duman E.

JOURNAL OF SCIENCE AND ARTS, no.1, pp.95-106, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: Issue: 1
  • Publication Date: 2018
  • Title of Journal : JOURNAL OF SCIENCE AND ARTS
  • Page Numbers: pp.95-106

Abstract

This paper is mainly connected with the theory of generating functions for some Laguerre type d-orthogonal polynomials. In this study, we present some theorems giving multilateral and multilinear generating functions for the Laguerre type d-orthogonal polynomials. We also give their sepecial cases.